# SDR CALA2025040903665

- Difficulty date: April 6, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 73,931 hours, 26,070 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 2217
- Condition: Faulted
- Location: Zone 100
- Part time: 78,592 hours, 27,141 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPD LIM ON CA PFD W/ INTRMTNT VERT FD CMD BAR INTRMTNT STICK SHA KER AND SPEED TAPES REF L/P 4414719 FOR PART REPLACEMENT REMOVED AND REPLACED CAP AOA SENSOR REF AMM 34-21-05. OPS CHECK GOOD. ALL TESTS PASSED.ROTABLE PARTS CHG:TT # 1915849 SN OFF 2217 PN OFF 29-3412-9-0001SENSOR, ANGLE O OFF 29-3412-9-0001 2217 ON 29-3412-9-0001 2226.
